have had ear ringing joint pain in elbows
I do not see it listed as a side, however, I am suffering from this with my meds, and it's driving me nuts, and it is indeed a common side effect to many. As for the pain in the elbows you may want to take a look at this from the manufacturer's site, hope this helps:
Call your healthcare provider right away if you have any of the following symptoms as they may be signs of rare but potentially life-threatening conditions:
Agitation, hallucinations, coma or other changes in mental status, muscle twitching or coordination problems, fast heartbeat, high or low blood pressure, fever or sweating, muscle stiffness or tightness, nausea, vomiting, or diarrhea.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
Posted 25 Jul 2013 • 1 answer
Posted 19 Feb 2016 • 0 answers
Posted 1 Jun 2016 • 2 answers
Posted 27 Jun 2016 • 1 answer